Authors: Doder, Dragan
Perović, Aleksandar
Ognjanović, Zoran 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Probabilistic approach to nonmonotonic consequence relations
Journal: Lecture Notes in Computer Science (including subseries Lecture Notes in Artificial Intelligence and Lecture Notes in Bioinformatics)
Volume: 6717 LNAI
First page: 459
Last page: 471
Conference: 11th European Conference on Symbolic and Quantitative Approaches to Reasoning with Uncertainty, ECSQARU 2011; Belfast; United Kingdom; 29 June 2011 through 1 July 2011
Issue Date: 14-Jul-2011
Rank: M33
ISBN: 978-3-642-22151-4
ISSN: 0302-9743
DOI: 10.1007/978-3-642-22152-1_39
The paper offers a probabilistic characterizations of determinacy preservation, fragmented disjunction and conditional excluding middle for preferential relations. The paper also presents a preferential relation that is above Disjunctive rationality and strictly below Rational monotonicity. This so called ε,μ-relation is constructed using a positive infinitesimal ε and a finitely additive hyperreal valued probability measure μ on the set of propositional formulas.
Publisher: Springer Link
Project: Hypothalamic and medullary functional genomics in stress-induced hypertension
Representations of logical structures and formal languages and their application in computing
Development of new information and communication technologies, based on advanced mathematical methods, with applications in medicine, telecommunications, power systems, protection of national heritage and education

Show full item record


checked on Jul 13, 2024

Page view(s)

checked on May 10, 2024

Google ScholarTM




Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.